Journal of Mathematics of Kyoto University

On the extremality for Teichmüller mappings

Huang XinZhong

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 1 (1995), 115-132.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518845

Digital Object Identifier
doi:10.1215/kjm/1250518845

Mathematical Reviews number (MathSciNet)
MR1317278

Zentralblatt MATH identifier
0836.30029

Subjects
Primary: 30C75: Extremal problems for conformal and quasiconformal mappings, other methods
Secondary: 30C62: Quasiconformal mappings in the plane 30F60: Teichmüller theory [See also 32G15]

Citation

Huang, XinZhong. On the extremality for Teichmüller mappings. J. Math. Kyoto Univ. 35 (1995), no. 1, 115--132. doi:10.1215/kjm/1250518845. https://projecteuclid.org/euclid.kjm/1250518845


Export citation